A Note on the Estimation of Non‐Differentiable Functions of MuItinomial ProbabiIities
M. Weba
Statistica Neerlandica, 1992, vol. 46, issue 4, 247-249
Abstract:
Abstract. Consider the problem of estimating f(θ) where fis a given function and 8 is the unknown parameter of a multinomial distribution. In order to describe the asymptotic behaviour of the frequency substitution estimator, conventional methods typically require differentiability of f, and the error representations depend on the unknown parameter θ. In this note, a pararneter‐free bound for the mean square error is derived which requires continuity of f only.
Date: 1992
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9574.1992.tb01342.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:stanee:v:46:y:1992:i:4:p:247-249
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0039-0402
Access Statistics for this article
Statistica Neerlandica is currently edited by Miroslav Ristic, Marijtje van Duijn and Nan van Geloven
More articles in Statistica Neerlandica from Netherlands Society for Statistics and Operations Research
Bibliographic data for series maintained by Wiley Content Delivery ().